Show simple item record

dc.contributor.authorCruz y Cruz, S.
dc.contributor.authorGress, Z.
dc.date.accessioned2018-03-30T12:02:13Z
dc.date.available2018-03-30T12:02:13Z
dc.date.issued2017
dc.identifier.citationAnn. Phys. 383 (2017) 257-277.es
dc.identifier.urihttp://uvadoc.uva.es/handle/10324/29266
dc.description.sponsorshipFísica Teórica. Atómica y Ópticaes
dc.format.mimetypeapplication/pdfes
dc.language.isoenges
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/
dc.titleGroup approach to the paraxial propagation of Hermite–Gaussian modes in a parabolic mediumes
dc.typeinfo:eu-repo/semantics/articlees
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record